# SDR N6WA20130503001

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 21,130 hours, 14,456 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CRACK DEVELOPED ON CAPTIAN`S SIDE WINDOW DURING FLIGHT.  R & R LT SIDE CAPTIAN`S WINDSHIELD IAW AMM 56-12-01.
